# SDR HNAA2012051400776

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 59,068 hours, 65,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: JAX107
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EGRESS LIGHT AT AIRSTAIR DOOR IS INOP.  R & R LIGHT BATTERY-TOP POSITION IN WARDROBE.  OPS CHECKED GOOD.
